MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2100X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a red alarm condition occurred.No harm or injury was reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging that a red alarm condition occurred on the device.No patient harm or injury was reported.Upon evaluation of the returned unit, the reported alarm condition could not be reproduced during testing.However, the 3-way solenoid valve was found to be defective and required replacement.After replacing the identified components, the device underwent full functional testing and passed all quality and performance checks.The unit was confirmed to meet the manufacturer's specifications before being returned to the customer.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21272723
Report Number2518422-2025-101426
Device Sequence Number14438855
Product Code CBK
UDI-Device Identifier00606959055674
UDI-Public(01)00606959055674
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2100X15B
Device Catalogue NumberEU2100X15B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown